Skip to Main content Skip to Navigation
Journal articles

Nonsmooth Lur’e Dynamical Systems in Hilbert Spaces

Abstract : In this paper, we study the well-posedness and stability analysis of set-valued Lur’e dynamical systems in infinite-dimensional Hilbert spaces. The existence and uniqueness results are established under the so-called passivity condition. Our approach uses a regularization procedure for the term involving the maximal monotone operator. The Lyapunov stability as well as the invariance properties are considered in detail. In addition, we give some sufficient conditions ensuring the robust stability of the system in finite- dimensional spaces. The theoretical developments are illustrated by means of two examples dealing with nonregular electrical circuits and an other one in partial differential equations. Our methodology is based on tools from set-valued and variational analysis.
Document type :
Journal articles
Complete list of metadata

Cited literature [22 references]  Display  Hide  Download
Contributor : Yolande Vieceli <>
Submitted on : Friday, October 12, 2018 - 5:57:41 PM
Last modification on : Monday, November 25, 2019 - 5:32:14 PM
Long-term archiving on: : Sunday, January 13, 2019 - 3:35:56 PM


Files produced by the author(s)




Samir Adly, Abderrahim Hantoute, Ba Khiet Le. Nonsmooth Lur’e Dynamical Systems in Hilbert Spaces. Set-Valued and Variational Analysis, Springer, 2016, 24 (1), pp.13-35. ⟨10.1007/s11228-015-0334-7⟩. ⟨hal-01313150⟩



Record views


Files downloads